Title: | The optimal consecutive-k-out-of-n : G line for n <= 2k |
Authors: | Jalali, A Hawkes, AG Cui, LR Hwang, FK 應用數學系 Department of Applied Mathematics |
Keywords: | reliability;consecutive systems;optimal assignment |
Issue Date: | 15-Jan-2005 |
Abstract: | Two proofs for the problem in the title have been published but both are incomplete. In this note we observe the subtle errors in these proofs and give a new proof by a different approach. (C) 2003 Elsevier B.V. All rights reserved. |
URI: | http://dx.doi.org/10.1016/j.jspi.2003.09.018 http://hdl.handle.net/11536/24160 |
ISSN: | 0378-3758 |
DOI: | 10.1016/j.jspi.2003.09.018 |
Journal: | JOURNAL OF STATISTICAL PLANNING AND INFERENCE |
Volume: | 128 |
Issue: | 1 |
Begin Page: | 281 |
End Page: | 287 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.